# SDR GTIA2016031401501

- Difficulty date: March 14, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 13,853 hours, 6,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DIVERTED BECAUSE OF CABIN ODOR OF BURNING RUBBER.  UPON ARRIVAL, FOUND PIECE HANGING OFF NR 1 ENGINE RESECURED NR 1 END T/R SEAL IAW CMM 78-11-11.  PERFORMED GENERAL VISUAL INSPECTION OF CABIN WITH NO DEFECT OR ODORS NOTED.  IAW TSM 05-50-00-810-831-A PERFORMED OPS CHECK OF PACK 1 & 2 SEPARATELY WITH APU BLEED AIR IAW 21-58-00.  NO DEFECT NOTED. PERFORMED ISOLATED PACK OPERATION WITH ENGINE BLEED AIR IAW AMM 36-11-00.  FOUND PACK 2 WITH ENGINE 2 BLEED AIR PRODUCED ODOR IN REAR OF CABIN.  PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM OF PACK 1 AND 2 IAW AMM 21-00-00.  OPS CK AND LEAK CHECK GOOD.
